# SDR IPXA2021100574613

- Difficulty date: September 10, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Clg L/H Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCLG L/H FWD DOOR FRAME IS CRACKED AT UPPER FWD END.REPAIRED CRACKED FRAME ON CLG L/H FWD DOOR UPPER FWD END. IAW MD-11 SRM 51-33-01, 51-35-02 (MINOR)
